Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off zoloft cvb

Posted by BarbaraCat on July 18, 2002, at 23:42:27

In reply to Coming off zoloft, posted by cvb on July 18, 2002, at 14:41:57

Did you just stop cold turkey? That's pretty rough on the system. You may be fortunate and suffer nothing more than dizziness and some rebound anger/anxiety, but if you suddenly feel like a homicidal maniac, remember, it's just zoloft withdrawal. Dizziness is real common, as is a 'swoopy' feeling, like an elevator going sideways. Little electric shock feelings are also typical. It takes a few months before they subside. In the meantime, alot of folks take benzos to cope with the anxiety until things feel better. I don't want to put any scary thoughts in your head but please put notes up all around your house "It's Only the Zoloft!" Otherwise you'll probably forget. I punched a hole through the wall rather than my husband one crazy post Zoloft day. Broke a large limb off a tree another day. Whew! and I'm a very peace loving gal. Take care, kiddo, and keep in touch. Oh, and you might want to rethink going back to work without letting your doctor know. No, really.

> Wow, I've been feeling a bit dizzy lately and it just occured to me that it might be because I stopped taking zoloft about four weeks ago, after having been on anywhere from 50-150 mg a day for at least six years. I guess I'm glad I didn't stumble on this list sooner or I may have frightened myself into not stopping. I did have some pretty severe headaches the first week off, but never made the connection ... and this occasional dizziness is a bit worrisome, but it sounds as if overall I've had a much easier time of it than most. I thought I'd stop because I had a month off of work and I didn't want to think about it (and I wanted to enjoy laying in the sun without the usual extra crispy results of having zoloft in the blood stream). Now I'm getting ready to go back to work, but I'm wondering if I should just forget about the zoloft since I seem to be fine and hopefully the withdrawal symptoms are dwindling away. I suppose I should talk to my doctor about it, but I prefer the self-medication supervision method.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020718/msgs/112858.html